Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 3, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Sep 30, 2013, 3:07 AM MDT for Phillips County, Montana. It took effect at Sep 30, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2013, 3:07 AM MDT (09:07 UTC)
- In effect from
- Sep 30, 2013, 12:00 PM MDT
- Expired
- Sep 30, 2013, 8:35 PM MDT
- In force
- 9 hr
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2536 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WWUS75 KGGW 300907 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 307 AM MDT MON SEP 30 2013 MTZ060-302200- /O.UPG.KGGW.HW.A.0002.130930T1800Z-131001T0000Z/ /O.NEW.KGGW.HW.W.0003.130930T1800Z-131001T0000Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 307 AM MDT MON SEP 30 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...NOON THROUGH 6PM TODAY. * WINDS...WESTERLY SUSTAINED WIND SPEEDS WILL RANGE FROM 30 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH. * IMPACTS...LOOSE OBJECTS SUCH AS LAWN FURNITURE...TRASH CANS...AND TWIGS...MAY BE BLOWN AROUND OR LOFTED AND CREATE HAZARDS FOR ANYONE OUTDOORS. EXPECT HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. ISOLATED POWER OUTAGES AND DOWNED TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-302200- /O.CON.KGGW.LW.Y.0036.130930T1500Z-131002T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 307 AM MDT MON SEP 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT TUESDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT TUESDAY. * TIMING...STRONGER WINDS WILL ARRIVE AGAIN BY LATE THIS MORNING...PEAK DURING THE AFTERNOON...THEN SLIGHTLY DIMINISH AND LINGER THROUGH LATE TUESDAY AFTERNOON. * WINDS...SUSTAINED WINDS FROM THE WEST THIS AFTERNOON AND EVENING MAY RANGE AS HIGH AS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. ALTHOUGH WINDS MAY DIMINISH SLIGHTLY TONIGHT... WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE STILL EXPECTED THROUGH TUESDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
3 follow-up statements
760 WWUS75 KGGW 302020 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 220 PM MDT MON SEP 30 2013 MTZ060-010000- /O.CON.KGGW.HW.W.0003.000000T0000Z-131001T0000Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 220 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. * TIMING...THROUGH 6PM TODAY. * WINDS...WESTERLY SUSTAINED WIND SPEEDS WILL RANGE FROM 30 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH. * IMPACTS...LOOSE OBJECTS SUCH AS LAWN FURNITURE...TRASH CANS... AND TWIGS...MAY BE BLOWN AROUND OR LOFTED AND CREATE HAZARDS FOR ANYONE OUTDOORS. EXPECT HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. ISOLATED POWER OUTAGES AND DOWNED TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-011200- /O.CON.KGGW.LW.Y.0036.000000T0000Z-131002T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 220 PM MDT MON SEP 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL GRADUALLY REDUCE IN SPEED THIS EVENING BUT GUSTY WINDS WILL REMAIN POSSIBLE THROUGH LATE TUESDAY AFTERNOON. * WINDS...SUSTAINED WINDS FROM THE WEST THIS AFTERNOON AND EVENING MAY RANGE AS HIGH AS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. ALTHOUGH WINDS MAY DIMINISH SLIGHTLY TONIGHT... WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE STILL EXPECTED THROUGH TUESDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
865 WWUS75 KGGW 302250 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 450 PM MDT MON SEP 30 2013 MTZ060-010300- /O.EXT.KGGW.HW.W.0003.000000T0000Z-131001T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 450 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH 9PM THIS EVENING. * WINDS...WEST WINDS WILL CONTINUE TO RANGE FROM 30 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH. * IMPACTS...LOOSE OBJECTS SUCH AS LAWN FURNITURE...TRASH CANS... AND TWIGS...MAY BE BLOWN AROUND OR LOFTED AND CREATE HAZARDS FOR ANYONE OUTDOORS. EXPECT HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. ISOLATED POWER OUTAGES AND DOWNED TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-010300- /O.CON.KGGW.LW.Y.0036.000000T0000Z-131002T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 450 PM MDT MON SEP 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL GRADUALLY REDUCE IN SPEED THIS EVENING BUT GUSTY WINDS WILL REMAIN POSSIBLE THROUGH LATE TUESDAY AFTERNOON. * WINDS...SUSTAINED WINDS FROM THE WEST THIS AFTERNOON AND EVENING MAY RANGE AS HIGH AS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. ALTHOUGH WINDS MAY DIMINISH SLIGHTLY TONIGHT... WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE STILL EXPECTED THROUGH TUESDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
175 WWUS75 KGGW 010235 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 835 PM MDT MON SEP 30 2013 MTZ060-010345- /O.CAN.KGGW.HW.W.0003.000000T0000Z-131001T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 835 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. AREA OBSERVATIONS INDICATE THAT STRONGER WINDS FROM EARLIER TODAY HAVE DIMINISHED JUST ENOUGH THAT A HIGH WIND WARNING IS NO LONGER WARRANTED. STRONG WINDS OF 25 TO 35 MPH WITH A FEW GUSTS UP TO 45 MPH ARE STILL POSSIBLE TONIGHT. $$ MTZ016-017-021>023-011100- /O.CON.KGGW.LW.Y.0036.000000T0000Z-131002T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 835 PM MDT MON SEP 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING...CONTINUED GUSTY WINDS WILL PERSIST TONIGHT AND LINGER THROUGH LATE TUESDAY AFTERNOON. * WINDS...WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE COMMON. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Sep 29, 8:21 PM MDT, 6 hours 46 minutes earlier.
Area forecast discussion, Sep 29, 8:21 PM MDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 821 PM MDT SUN SEP 29 2013 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... UPDATED THE FORECAST TONIGHT TO CANCEL TODAYS LAKE WIND ADVISORY AS WINDS HAVE DIMINISHED TO AROUND 10 KNOTS. MADE ONLY MINOR ADDITIONAL ADJUSTMENTS INCLUDING SPRINKLES FOR TONIGHT ACROSS OUR CENTRAL AND SOUTHERN ZONES. LAKE WIND ADVISORY STILL LOOKS SOLID FOR MONDAY. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...UPPER LEVEL SHORTWAVE WILL CONTINUE TO LIFT NORTHWARD INTO SASKATCHEWAN AS THE CWA REMAINS IN ZONAL OR SLIGHT SOUTHWESTERLY FLOW ALOFT. GUSTY WINDS WILL DIMINISH THIS EVENING ALLOWING FOR THE LAKE WIND ADVISORY FOR FORT PECK LAKE TO BE DROPPED SHORTLY AFTER SUNSET BUT THEN THE ATTENTION TURNS TO THE POTENTIAL FOR HIGH WINDS ON MONDAY FOR PARTS OF THE FORECAST REGION. MODEL GUIDANCE CONTINUES TO INDICATE STRONG MID-LEVEL WINDS. NAM BUFKIT SOUNDINGS SHOW POTENTIAL TO SEE BOUNDARY LAYER MIXING ALL THE WAY UP TO 650MB TO 700MB LATE IN THE AFTERNOON. COLD FRONT WILL PUSH THROUGH AND MAY PROVIDE ENOUGH LIFT TO GENERATE A FEW SPRINKLES OR ISOLATED SHOWERS AS IT INTERACTS WITH SOME LOW/MID LEVEL MOISTURE. ASSOCIATED SHORTWAVE MAY ALSO PROVIDE ENOUGH PVA TO ENHANCE DYNAMICAL FORCING FOR ASCENT. THIS PVA MAY LIMIT SOME OF THE GUST POTENTIAL AND SO DID NOT HAVE HIGH ENOUGH CONFIDENCE TO ISSUE HIGH WIND WATCH FOR MOST OF THE CWA. GIVEN DEEP VERTICALLY MIXED LAYER THAT IS EXPECTED COMBINED WITH SUPPORTIVE LOW/MID LEVEL LAPSE RATES AND STRONG MID LEVEL WINDS HOWEVER...IT SHOULD STILL TURN OUT TO BE A VERY WINDY DAY ACROSS NORTHEAST MONTANA. IN FACT...SHOWERS MAY HELP TO TRANSPORT SOME OF THE HIGHER MOMENTUM AIR DOWN TO THE SURFACE. AT THIS TIME...FEEL THAT SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS EXCEEDING 50 ARE POSSIBLE. CANNOT RULE OUT THE POSSIBILITY FOR AN ISOLATED GUST TO HIGH WIND WARNING CRITERIA...ESPECIALLY IF PVA IS NOT AS MUCH OF AN INFLUENCE AS THOUGHT. ADDITIONALLY...COLD AIR ADVECTION BEHIND FRONTAL PASSAGE MAY ASSIST IN DRIVING DOWN STRONGER WINDS...ALTHOUGH THE TIMING OF THE BEST CAA MAY BE JUST A BIT TOO LATE IN THE EVENING OR AT NIGHT TO COINCIDE WITH THE STRONGEST WIND POTENTIAL. NEVERTHELESS...FAVORED LOCATIONS SUCH AS KING COULEE...SOUTH SAWMILL...MALTA SOUTH...ETC...SHOULD MONITOR POTENTIAL FUTURE FORECASTS AS HIGH WIND IS CERTAINLY AN ISOLATED POSSIBILITY. CURRENTLY WILL ISSUE HIGH WIND WATCH FROM NOON TO 6PM TOMORROW WHERE CONFIDENCE IS GREATEST. NIGHT SHIFT CAN EXPAND UPON THIS OR EVEN UPGRADE IF NECESSARY OR IF GUIDANCE POINTS TOWARD A BROADER HIGH WIND EVENT. GIVEN GUSTY WIND POTENTIAL COULD PERSIST THROUGH TUESDAY...LAKE WIND ADVISORY FOR FORT PECK LAKE WILL ALSO BE HOISTED FROM LATE MONDAY MORNING THROUGH 6PM TUESDAY. MALIAWCO .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... NEXT SYSTEM THAT MOVES THROUGH ABOUT THURSDAY CONTINUES TO HAVE SOME UNCERTAINTY. 12Z MODELS SEEM TO BE PUSHING THE PRECIP MAINLY ACROSS THE SOUTHERN ZONES AND POINTS SOUTH WITH SOME DRYING THURSDAY NIGHT INTO FRIDAY. GFS IS SUGGESTING CLEARING THURSDAY NIGHT WITH LIGHT WINDS AND POSSIBLY SOME GOOD RADIATIONAL COOLING WHILE THE ECMWF HAS MORE CLOUDS AND THE POSSIBILITY OF LIGHT PRECIPITATION. WITH 850 MB TEMPS DROPPING BELOW 0C...NUDGED TEMPS DOWN A BIT. REST OF FORECAST LOOKED GOOD. TFJ PREVIOUS DISCUSSION... EXTENDED FORECAST PERIOD BEGINS WITH THE GENERAL UPPER-LEVEL FLOW REGIME SHOWING A LARGE-SCALE TROUGH STRETCHING FROM THE PACIFIC COASTLINE THROUGH THE WESTERN STATES AND UP TOWARD THE GREAT LAKES REGION. THIS INITIALLY PLACES A SOUTHWESTERLY FLOW ALOFT OVER NORTHEAST MONTANA. THROUGHOUT THE MID-WEEK TIME PERIOD A NUMBER OF EMBEDDED MUCH SMALLER-SCALE FEATURES INCLUDING SHORT WAVE TROUGHS AND RIDGES PASS OVER OUR AREA. BY THURSDAY NIGHT...THE MAIN TROUGH AXIS PUSHES THROUGH THE REGION...INTRODUCING LARGE-SCALE RIDGING OVER NORTHEAST MONTANA BY EARLY SATURDAY MORNING. SIGNIFICANT MODEL DISCREPANCIES SNEAK INTO THE PICTURE BY EARLY SUNDAY MORNING...DRASTICALLY REDUCING FORECAST CONFIDENCE BY THE END OF THIS FORECAST PERIOD. ANY PRECIPITATION DEPICTED BY THE VARIOUS MODEL SOLUTIONS IS NOT EXPECTED TO BE OF ANY GREAT IMPACT. MORE SO...LIGHT AND SCATTERED AMOUNTS OF RAIN. PROBABLY MORE SPRINKLES LIKELY THAN MOST ANYTHING ELSE AS QPF OUTPUT IS WEAK AND POORLY CORRELATED BETWEEN THE MODELS. FRIDAY AND SATURDAY MORNINGS LOOK TO BE OUR COLDEST PERIODS OF THE FORECAST ON THE BACKSIDE OF THE CLEARING LARGE TROUGH. FREEZING TEMPERATURES MAY BE POSSIBLE...ESPECIALLY ACROSS OUT NORTHERN ZONES. BMICKELSON && .AVIATION... VFR. WIND WILL CONTINUE FROM THE WEST-SOUTHWEST ACROSS THE REGION THROUGH THE NIGH-TIME HOURS. THE GUSTY WINDS EXPERIENCED THIS AFTERNOON HAS CALMED DOWN WITH THE SETTING SUN AND DECOUPLING OF THE ATMOSPHERE. AFTER 18-20Z TOMORROW ACROSS THE REGION EXPECT ANOTHER ROUND OF STRONG WEST WINDS WITH GUSTS TO 40 KTS POSSIBLE AT THE TERMINAL LOCATIONS THROUGH SUNSET. PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH MONDAY AFTERNOON FOR SOUTHWEST PHILLIPS. LAKE WIND ADVISORY FROM 9 AM MONDAY TO 6 PM MDT TUESDAY FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Sep 29, 3:28 PM MDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 328 PM MDT SUN SEP 29 2013 MTZ016-017-021>023-059-061-301100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-NORTHERN PHILLIPS-NORTHERN VALLEY- 328 PM MDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 8PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EVEN STRONGER WINDS WILL DEVELOP TOMORROW AFTERNOON WITH WEST WINDS OF 30 TO 40 MPH. A FEW GUSTS MAY EXCEED 50 MPH. ALTHOUGH WINDS WILL LESSEN TOMORROW NIGHT...WEST WINDS OF 15 TO 25 MPH AND GUSTS TO 35 MPH MAY PERSIST THROUGH TUESDAY AFTERNOON. A LAKE WIND ADVISORY AGAIN GOES INTO EFFECT UNTIL 6PM TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-024>027-062-301100- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX- EASTERN ROOSEVELT- 328 PM MDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EVEN STRONGER WINDS WILL DEVELOP TOMORROW AFTERNOON WITH WEST WINDS OF 25 TO 35 MPH. A FEW GUSTS MAY EXCEED 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ060-301100- SOUTHWEST PHILLIPS- 328 PM MDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP TOMORROW AFTERNOON AND PERSIST INTO THE EVENING. WINDS OF 30 TO 40 MPH AND GUSTS UP TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH GOES INTO EFFECT FROM NOON UNTIL 6PM MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.